# SDR 98ZZZX3522

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337PH
- Make and model: Dorner DO328100
- Aircraft serial: 3020
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 4006
- Condition: Malfunction
- Location: Cockpit
- Part time: 7,657 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW/ASE - FLT 427 - APPROXIMATELY 15 MINUTES AFTER TAKEOFF WHILE CLIMBING TO ALTITUDE EN ROUTE TO ASE, BEGAN TO RECEIVE ERRONEOUS FUEL QUANTITY READINGS ON THE RIGHT TANK GROUP AND RECEIVED A FUEL ASYM MESSAGE ON THE EICAS.  CONTACTED MAINTENANCE CONTROL AND FLIGHT CONTROL AND ADVISED OF THE SITUATION.  MAINTENANCE CONTROL ADVISED TO RETURN TO DFW.  CREW PROCEEDED TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE REFUEL/DEFUEL PANEL WAS DEFECTIVE.  MAINTENANCE REPLACED THE REFUEL/DEFUEL PANEL AND PERFORMED NECESSARY OPERATIONAL CHECKS.  ALL CHECKS SATISFACTORY.  AIRCRAFT REUTRNED TO REVENUE SERVICE.
